# SDR ASO2004F00018

- Difficulty date: May 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AFT EQUIPMENT BAY CLIPS AT FS 625 BELOW THE BOX BEAM WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE AFT EQUIPMENT BAY CLIPS AT FS 625 BELOW THE BOX BEAM. (ASOA04334)
